Hyzaar/Hyzaar Plus/Hyzaar Forte

Hyzaar/Hyzaar Plus/Hyzaar Forte Overdosage

losartan + hydrochlorothiazide

Manufacturer:

Organon

Distributor:

Zuellig Pharma
Full Prescribing Info
Overdosage
No specific information is available on the treatment of overdosage with HYZAAR/HYZAAR PLUS/HYZAAR FORTE. Treatment is symptomatic and supportive. Therapy with HYZAAR/HYZAAR PLUS/HYZAAR FORTE should be discontinued and the patient observed closely. Suggested measures include induction of emesis if ingestion is recent and correction of dehydration, electrolyte imbalance, hepatic coma and hypotension by established procedures.
Losartan: Limited data are available in regard to overdosage in humans. The most likely manifestation of overdosage would be hypotension and tachycardia; bradycardia could occur from parasympathetic (vagal) stimulation. If symptomatic hypotension should occur, supportive treatment should be instituted.
Neither losartan nor the active metabolite can be removed by hemodialysis.
Hydrochlorothiazide: The most common signs and symptoms observed are those caused by electrolyte depletion (hypokalemia, hypochloremia, hyponatremia) and dehydration resulting from excessive diuresis. If digitalis has also been administered, hypokalemia may accentuate cardiac arrhythmias.
The degree to which hydrochlorothiazide is removed by hemodialysis has not been established.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $139 a year.
Sign up for free
Already a member? Sign in